Saturday, May 2, 2015

Keeping It Real

When l first began writing about my journey with cancer I always intended to keep it real. My intent has always been not just to uplift, but also to let other women know that whatever path their journey takes them, that they are not alone.
I've often documented my progress with photography.  Not intended to frighten but to show what to expect from this "new normal."
Some of you may recall these.
If you get Abraxane or Taxol you will lose your hair
Before surgery loaded with ascites
Post surgery still with lots of post surgical swelling.
Well now that I am into the 2nd leg of this journey with this recurrence I will add another.  It is an unexpected side effect from the Doxil aka the red devil that I was spared my 1st go round.
No this is not an allergic reaction
It is a dark rash that has made its home in my armpits and my groin. It doesn't itch. It is simply painful. So goodbye bra for now and any constricting  clothing.
They say it is caused by the chemo attacking the rapidly dividing cells of my skin. Ok then.
I will take this as a sign that the drug is working and also wreaking havoc on the rapidly dividing  cells of my cancer. 
Die you Damn Cancer cells! Die!
God bless everyone

Love, Dixie


  1. I've heard of this from books I've read is it the doxyrubicine r a different kind of medicine I'm praying for u AS ALWAYS I LOVE ya if u EVER wanna talk r just want a sympathetic ear I'll b here k

  2. Aw thanks Courtney. You are sweet. I'm not complaining. I think I am actually doing quite well. Now if the stuff spreads any further then you might hear me holler! :-)